# SDR RMXA072820107103

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N527MB
- Make and model: Bolkms BK117A4
- Aircraft serial: 7103
- Aircraft time: 12,756 hours, 39,765 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 11730102V002
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX A 1" LONG CRACK WAS DISCOVERED IN THE TAILBOOM VERTICAL FIN OUTER SKIN STARTING FROM AN ACCESS OPENING AT THE UPPER END OF THE VERTICAL FIN.  REPAIR SCHEME REQUEST WAS SUBMITTED FROM THE MFG.
